MathSciNet Relay Station
MathSciNet bibliographic data
MR1307998 49J52 (46N10 47H99 58C20)
Aussel, Didier; Corvellec, Jean-Noël; Lassonde, Marc Mean value property and subdifferential criteria for lower semicontinuous functions. Trans. Amer. Math. Soc. 347 (1995), no. 10, 4147–4161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement